Alert archive / Nebraska / Tornado Warnings in 2024
Tornado Warning 72, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 21, 2024, 12:44 PM CDT for Douglas County, Saunders County, Nebraska. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2024, 12:44 PM CDT (17:44 UTC)
- Expired
- May 21, 2024, 1:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Douglas County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 13 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 12:44 PM CDT | TORNADO | 2 E Ithaca, NE | Diffuse tornado circulation observed west of county road H and 10 observed by UNL Extension employee. Matches well with radar. Damage to grain bin 41.180, -96.479. |
| May 21, 12:57 PM CDT | FUNNEL CLOUD | 3 E Yutan, NE | Video confirms funnel cloud did not touch down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 11:10 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 5.7 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1197 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 562 m²/s²
- 0-3 km storm-relative helicity
- 663 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
243
WFUS53 KOAX 211744
TOROAX
NEC055-155-211815-
/O.NEW.KOAX.TO.W.0072.240521T1744Z-240521T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
1244 PM CDT Tue May 21 2024
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Western Douglas County in east central Nebraska...
East central Saunders County in east central Nebraska...
* Until 115 PM CDT.
* At 1244 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Ithaca, or 7 miles southeast of Wahoo,
moving northeast at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Yutan and Mead around 1250 PM CDT.
Elkhorn and Waterloo around 1255 PM CDT.
Valley around 100 PM CDT.
Western Omaha, Flanagan Lake, and Standing Bear Lake around 105 PM
CDT.
Other locations impacted by this tornadic thunderstorm include Two
Rivers State Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4119 9631 4119 9632 4118 9632 4112 9650
4112 9657 4118 9657 4139 9621 4127 9608
TIME...MOT...LOC 1744Z 237DEG 41KT 4117 9650
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Petersen3 follow-up statements
864
WWUS53 KOAX 211755
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
1255 PM CDT Tue May 21 2024
NEC055-155-211815-
/O.CON.KOAX.TO.W.0072.000000T0000Z-240521T1815Z/
Douglas NE-Saunders NE-
1255 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR WESTERN
DOUGLAS AND EAST CENTRAL SAUNDERS COUNTIES...
At 1255 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Yutan, or 6 miles west of Elkhorn, moving northeast
at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Elkhorn, Valley, and Waterloo around 100 PM CDT.
Omaha and Flanagan Lake around 105 PM CDT.
Standing Bear Lake around 110 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4121 9640 4122 9643 4126 9644 4139 9621
4130 9611
TIME...MOT...LOC 1755Z 241DEG 40KT 4126 9638
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Petersen380
WWUS53 KOAX 211803
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
103 PM CDT Tue May 21 2024
NEC155-211813-
/O.CAN.KOAX.TO.W.0072.000000T0000Z-240521T1815Z/
Saunders NE-
103 PM CDT Tue May 21 2024
...THE TORNADO WARNING FOR EAST CENTRAL SAUNDERS COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM CDT for east central
Nebraska.
&&
LAT...LON 4128 9628 4127 9633 4131 9633 4139 9621
4132 9614
TIME...MOT...LOC 1803Z 237DEG 41KT 4131 9628
$$
NEC055-211815-
/O.CON.KOAX.TO.W.0072.000000T0000Z-240521T1815Z/
Douglas NE-
103 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR CENTRAL
DOUGLAS COUNTY...
At 103 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Waterloo, or 3 miles northwest of Elkhorn, moving
northeast at 45 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Flanagan Lake around 110 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4128 9628 4127 9633 4131 9633 4139 9621
4132 9614
TIME...MOT...LOC 1803Z 237DEG 41KT 4131 9628
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Petersen153
WWUS53 KOAX 211806
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
106 PM CDT Tue May 21 2024
NEC055-211815-
/O.EXP.KOAX.TO.W.0072.000000T0000Z-240521T1815Z/
Douglas NE-
106 PM CDT Tue May 21 2024
...THE TORNADO WARNING FOR CENTRAL DOUGLAS COUNTY WILL EXPIRE AT 115
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 500 PM CDT for east central
Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Omaha.
Remember, a Severe Thunderstorm Warning still remains in effect for
Douglas and Washington Counties.
&&
LAT...LON 4128 9628 4127 9633 4131 9633 4139 9621
4132 9614
TIME...MOT...LOC 1805Z 237DEG 41KT 4132 9626
$$
PetersenWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 21, 12:25 PM CDT, 19 minutes earlier. Its key messages:
- Continuing overnight convection will bring potential for severe weather this morning, primarily damaging winds and flash flooding.
- Additional strong to severe thunderstorms with all hazards possible will move through the area in the 10 AM to 2 PM timeframe today.
- There will be additional rain chances beginning Thursday night and lasting through this upcoming weekend.
Area forecast discussion, May 21, 12:25 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1225 PM CDT Tue May 21 2024
.KEY MESSAGES...
- Continuing overnight convection will bring potential for
severe weather this morning, primarily damaging winds and
flash flooding.
- Additional strong to severe thunderstorms with all hazards
possible will move through the area in the 10 AM to 2 PM
timeframe today.
- There will be additional rain chances beginning Thursday night
and lasting through this upcoming weekend.
&&
.DISCUSSION...
Issued at 205 AM CDT Tue May 21 2024
Short Range (Today)
A deep upper level trough moving into the central Plains has spun up
a surface low currently sitting in western Kansas. Overnight
convection in the area forced by a leading shortwave continues to
weaken through the overnight hours. This has brought a shift from a
severe weather threat to a hydrologic threat with storm training
along a frontal boundary draped across east central Nebraska
bringing flash flooding potential to the area. Nearly 2 inches of
rainfall has been reported for the Omaha area overnight.
An MCS has developed over southwest Nebraska/northeast CO and will
quickly accelerate eastward overnight. The features is expected to
push through the area in the 5:30 to 7:30 am period. CAM guidance is
suggesting a strong segment of bowing winds pushing through the area
in this timeframe. The strongest winds will likely be north of
Interstate 80 with the HRRR suggesting gusts of 60-70 mph in
portions of northeast Nebraska.
A lull in convection is expected in the 8 am to 11 am timeframe with
a few lingering showers possible. By the mid-morning, the
aforementioned surface low is expected to deepen and track
northeast into eastern Nebraska. Guidance has continued to slow
the progression of this low with consensus gained on the feature
reaching northeast NE by noon. This has prompted to SPC to
expand the moderate risk (level 4 out of 5) for severe weather
westward to include our southwestern Iowa counties. An
associated cold front will drape south of the low with
placement over eastern Nebraska by late morning. The airmass
ahead of the cold front is expected to quickly recover from the
overnight convection. By late morning, MLCAPE values of
2500-2800 J/kg are expected in southeast NE and southwest IA.
Bulk shear values are expected to exceed 70 kts in this area as
a 500-mb jet streak pushes into the region. Hodographs remain
long with increasingly impressive low level features as your
progress eastward into Iowa.
Convection initiation is expected along the front in eastern
Nebraska during the 10 AM to noon timeframe. An initial
supercellular storm mode is expected before storms move northeast
and take on upscale growth. All hazards will be possible including
large hail, strong winds and tornadoes. Flash flood potential is
possible through much of Tuesday, especially for areas that received
increased rainfall overnight. Storms will be quick to exit the area
this afternoon with much of the threat shifting east by 3 to 4 PM.
Additional lingering rain showers may continue into the
early evening.
Long Range (Wednesday through Monday)
By Wednesday, the aforementioned low pressure system is expected to
depart towards the Great Lakes region. Dry conditions are expected
with sunny skies and highs in the upper 70s. A shortwave trough
ejecting through the northern Plains will bring a chance for
rainfall Thursday night into Friday morning (PoPs 50-70%). Severe
weather potential is low with this event. An additional shortwave
feature moving across the Plains this weekend will bring additional
rainfall potential Saturday night through Sunday. PoPs remain low at
this time (20-40%). In this extended time frame, severe weather
potential looks to remain south of the area with this event.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1222 PM CDT Tue May 21 2024
IFR to MVFR conditions at TAF issuance with thunderstorms
expected through about 20z, then showers through about 00z, and
eventually transitioning back to VFR 21z to 01z. Southeasterly
winds at KLNK/KOMA becoming northwest, 20 to 35 knots.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch until 7 PM CDT this evening for NEZ015-033-034-
042>045-050>053-065>068-078.
IA...Flood Watch until 7 PM CDT this evening for IAZ043-055-056-069-
079-080-090-091.
&&
DISCUSSION...Wood
AVIATION...DeWaldHazardous weather outlook, May 21, 11:38 AM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1138 AM CDT Tue May 21 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-220645- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1138 AM CDT Tue May 21 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight Severe storms will again be possible through mid afternoon, from now through about 3 pm. Large hail, damaging wind gusts, and tornadoes will be possible. Flash flooding could also occur for those areas that received 3 to 7 inches of rain earlier today. A tornado watch is in effect most areas east of Highway 81. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There's a marginal risk of severe weather on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be required for many areas today.
In the hours before
Local storm report, May 21, 12:33 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1233 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM Hail 1 NNW Fremont 41.45N 96.50W
05/21/2024 E1.75 Inch Dodge NE Public
&&
BLBLocal storm report, May 21, 12:35 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1235 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM Hail 2 W Inglewood 41.41N 96.54W
05/21/2024 E1.75 Inch Saunders NE Public
Report from mPING: Golf Ball (1.75 in.).
&&Local storm report, May 21, 12:36 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1236 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM Hail 2 NW Fremont 41.46N 96.52W
05/21/2024 E1.75 Inch Dodge NE NWS Employee
&&Local storm report, May 21, 12:37 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1237 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM Hail 1 NW Fremont 41.45N 96.50W
05/21/2024 E1.75 Inch Dodge NE Public
Report from mPING: Golf Ball (1.75 in.).
&&Local storm report, May 21, 12:38 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1238 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM Hail 1 SSW Inglewood 41.40N 96.51W
05/21/2024 M1.75 Inch Saunders NE NWS Employee
&&Local storm report, May 21, 12:43 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1243 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM Tstm Wnd Gst 1 NNW Fremont 41.45N 96.50W
05/21/2024 E65 MPH Dodge NE Trained Spotter
&&
BLBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:35 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 40 min |
| May 20, 7:56 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saunders | 45 min |
| May 20, 8:14 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 46 min |
| May 20, 8:51 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 39 min |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 63 min |
| May 20, 9:08 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 52 min |
| May 20, 9:24 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 51 min |
| May 20, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders, Seward | 67 min |
| May 20, 10:06 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 39 min |
| May 20, 10:17 PM CDT | Areal Flood Advisory | OAX | Butler, Saunders | 9 hr |
| May 20, 10:28 PM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saunders, Seward | 2 hr |
| May 20, 10:54 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Saunders | 66 min |
| May 20, 11:09 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 36 min |
| May 20, 11:12 PM CDT | Flash Flood Warning | OAX | Douglas, Sarpy | 3 hr |
| May 20, 11:14 PM CDT | Tornado Warning | OAX | Washington | 28 min |
| May 20, 11:23 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy, Washington | 67 min |
| May 20, 11:49 PM CDT | Areal Flood Advisory | OAX | Washington | 93 min |
| May 21, 12:45 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 22 min |
| May 21, 1:35 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 24 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | OAX | Burt, Washington | 5 hr |
| May 21, 2:54 AM CDT | Flash Flood Warning | OAX | Dodge | 4 hr |
| May 21, 4:19 AM CDT | Areal Flood Advisory | OAX | Butler, Colfax, Dodge, Saunders | 3 hr |
| May 21, 4:31 AM CDT | Severe Thunderstorm Warning | OAX | Boone, Butler, Madison, Platte, Stanton | 44 min |
| May 21, 4:39 AM CDT | River Flood Warning | OAX | Saunders | 40 hr |
| May 21, 4:42 AM CDT | Severe Thunderstorm Warning | OAX | Saunders | 48 min |
| May 21, 4:43 AM CDT | Flash Flood Warning | OAX | Butler, Saunders | 5 hr |
| May 21, 4:47 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone, Madison, Pierce, Platte | 28 min |
| May 21, 5:00 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Cuming, Dodge, Platte, Saunders | 45 min |
| May 21, 5:02 AM CDT | River Flood Warning | OAX | Saunders | 37 hr |
| May 21, 5:03 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saline, Saunders, Seward | 42 min |
| May 21, 5:10 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Madison, Platte, Stanton, Wayne | 50 min |
| May 21, 5:12 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 48 min |
| May 21, 5:12 AM CDT | Tornado Warning | OAX | Colfax, Dodge, Platte | 33 min |
| May 21, 5:21 AM CDT | Flash Flood Warning | OAX | Dodge, Douglas, Sarpy, Washington | 4 hr |
| May 21, 5:27 AM CDT | Tornado Warning | OAX | Butler, Colfax, Dodge, Saunders | 33 min |
| May 21, 5:29 AM CDT | Areal Flood Advisory | OAX | Dodge, Douglas, Saunders, Washington | 2 hr |
| May 21, 5:29 AM CDT | Tornado Warning | OAX | Butler, Saunders | 31 min |
| May 21, 5:39 AM CDT | Tornado Warning | OAX | Burt, Cuming, Dodge, Washington | 36 min |
| May 21, 5:41 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Thurston, Washington | 49 min |
| May 21, 5:44 AM CDT | Tornado Warning | OAX | Saunders | 7 min |
| May 21, 5:45 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Sarpy, Saunders, Washington | 45 min |
| May 21, 5:46 AM CDT | Areal Flood Advisory | OAX | Burt, Dodge, Douglas, Saunders, Washington | 113 min |
| May 21, 5:49 AM CDT | Severe Thunderstorm Warning | OAX | Cuming, Thurston, Wayne | 41 min |
| May 21, 5:53 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 52 min |
| May 21, 5:53 AM CDT | Tornado Warning | OAX | Dodge, Douglas, Saunders, Washington | 37 min |
| May 21, 6:15 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Washington | 45 min |
| May 21, 6:50 AM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 14 min |
| May 21, 6:56 AM CDT | Areal Flood Warning | OAX | Dodge | 5 hr |
| May 21, 7:11 AM CDT | Flash Flood Warning | OAX | Washington | 4 hr |
| May 21, 7:33 AM CDT | Areal Flood Warning | OAX | Burt, Butler, Colfax, Dodge, Douglas, Saunders and 1 more | 10 hr |
| May 21, 8:29 AM CDT | River Flood Warning | OAX | Dodge | 6 hr |
| May 21, 9:20 AM CDT | Areal Flood Warning | OAX | Douglas, Sarpy, Washington | 8 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Cass | 55 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Otoe | 57 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Nemaha | 4 days |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Seward | 33 hr |
| May 21, 11:20 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Seward | 40 min |
| May 21, 11:48 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 42 min |
| May 21, 12:16 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Douglas, Saunders, Washington | 44 min |
| May 21, 12:38 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 52 min |
| May 21, 12:45 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Otoe | 45 min |
| May 21, 12:50 PM CDT | Tornado Warning | OAX | Dodge, Washington | 19 min |
| May 21, 12:59 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 61 min |
| May 21, 1:01 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 59 min |
| May 21, 1:15 PM CDT | Tornado Warning | OAX | Cass, Otoe | 45 min |
| May 21, 1:16 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 59 min |
| May 21, 1:34 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 26 min |
| May 21, 1:43 PM CDT | Tornado Warning | OAX | Cass, Otoe | 47 min |
| May 21, 5:37 PM CDT | Areal Flood Warning | OAX | Butler, Dodge, Douglas, Saunders, Washington | 15 hr |
Nearby
Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.